Normal geodesic graphs of constant mean curvature

LJ Aliás Universidad de Murcia, Campus de Espinardo Marcos Dajczer Instituto de Matematica Pura e Aplicada (IMPA)

Differential Geometry mathscidoc:1609.10010

Journal of Differential Geometry, 75, (3), 387-401, 2007
We extend recent existence results for compact constant mean curvature normal geodesic graphs with boundary in space forms in a unified way to a large class of ambient spaces. That extension is achieved by solving a constant mean curvature existence problem in a general setting presented in two isometrically equivalent versions.
No keywords uploaded!
[ Download ] [ 2016-09-08 19:38:27 uploaded by admin ] [ 514 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{lj2007normal,
  title={NORMAL GEODESIC GRAPHS OF CONSTANT MEAN CURVATURE},
  author={LJ Aliás, and Marcos Dajczer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908193827386953667},
  booktitle={Journal of Differential Geometry},
  volume={75},
  number={3},
  pages={387-401},
  year={2007},
}
LJ Aliás, and Marcos Dajczer. NORMAL GEODESIC GRAPHS OF CONSTANT MEAN CURVATURE. 2007. Vol. 75. In Journal of Differential Geometry. pp.387-401. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908193827386953667.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved